Did depo provera cause irregular and heavy bleeding ?
I ve been on the depo for almost 2 years now, I never had problems irregular with bleeding in the past and recently I ve started bleeding. First it was brown, now its red, and I have a ocassional mild sharp pain while having intercourse with my husband and sometimes when nothing is going on. I ve also become more emotional then normal. I ve went to the OBGYN and they said everything looks okay and I m not pregnant , but I m extremely worried, what is wrong with me?
welcome to HealthcareMagic
Depo does cause few side effects like irregular bleeding;mood changes;loss of libido and for the better you have been tolerating it well.If the bleeding was brown then it can be collected blood but if the bleeding is fresh and you have pain during intercourse then better get investigated.Since a Gynaec has seen you i guess she has examined you and ruled out pregnancy but it will be better to get a Ultrasound of pelvis done to see if you have any ovarian cyst;inflammation of pelvis or any other problem inside abdomen.So get investigated and then consult your Gynaecologist with your reports for better help and treatment.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]